# SDR RAIA00207223

- Difficulty date: July 21, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 14,788 hours, 15,672 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Bridge
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ROC- RIGHT ENGINE WILL NOT MAKE TORQUE.  MAINTENANCE CHANGED TORQUE BRIDGE FROM POSITION NR 1 TO 2, OPS CHECK OK.
